# SDR CALA2022051601262

- Difficulty date: May 16, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A300*
- Aircraft serial: 850
- Aircraft time: 72,403 hours, 30,826 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: None
- Part number: NA
- Condition: Missing
- Location: Na
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 AC ARRIVED AT PHL WITH FUEL CAP MISSING REF LOG PG 8561177,CDL28 FUEL CAP
